MAUDE Adverse Event Report: SIENTRA INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT

SIENTRA INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Model Number 20645-XXXMP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 04/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A foreign body reaction.
 
Additional Manufacturer Narrative
Sientra complaint# (b)(4).At this time, the suspect device has not been returned for evaluation.Sientra will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Common Device Name
SILICONE GEL BREAST IMPLANT
Manufacturer (Section D)
SIENTRA INC.
420 s fairview suite 200
santa barbara CA 93117
Manufacturer (Section G)
SIENTRA INC.
420 s fairview suite 200
santa barbara CA 93117
Manufacturer Contact
denise dajles
8055623500
MDR Report Key15084751
Report Number1651189-2022-02877
Device Sequence Number5102071
Product Code FTR
UDI-Device Identifier00819409020867
UDI-Public00819409020867
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P070004
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20645-XXXMP
Device Catalogue Number20645-350MP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale